# SDR 97FDEA00781

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65162252
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0173 012 CORROSION AT BONDING WIRE UPPER AND LOWER ATTACH POINTS ON NR 4 K-FLAP BULLNOSE, O/B END.  REMOVED CORROSION AT BONDING WIRE UPPER AND LOWER ATTACH POINTS ON NR 4 K-FLAP BULLNOSE O/B END IAW FED-EX DRWG SR 27-57-010 REV C AND FED-EX SRM 57-50-3.  UPPER ATTACH POINT REPAIRED IAW FED-EX SRM 57-50-3.
